MAUDE Adverse Event Report: TITAN SPINE, LLC ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE, LLC ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 84332410
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Radiographic image review result: post op x-ray for lumbar spinal fusion level unknown.Pedicle screws are present above and below the interbody graft appears posterior in the disc space with a portion of it extending behind the posterior vertebral body wall.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The information was received from health care provider via a manufacturing representative regarding a patient with interbody fusion with adaptix cage for spinal therapy.It was reported that post op the cage migrate to posterior.The surgery went well.There was no treatment or additional surgery performed as a result of this event.There was no patient symptoms or complications as a result of this event.
 
Additional Manufacturer Narrative
Section d, 6a - implant date was updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
MDR Report Key11945099
Report Number3006340236-2021-00014
Device Sequence Number1058869
Product Code MAX
UDI-Device Identifier00763000202897
UDI-Public00763000202897
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number84332410
Device Catalogue Number84332410
Device Lot NumberTM0125854
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1